MAUDE Adverse Event Report: SPINEART SA STRAIGHT ROD TITANIUM PERLA

SPINEART SA STRAIGHT ROD TITANIUM PERLA
Model Number CPF-SR T2 40-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 20.Sep.2024, we received a complaint from the field, from austria, reporting that, after a perla surgery realized on (b)(6) 2022, the patient heard a crack then crackling noise in (b)(6) 2023.Radiological image shows the broken rod.Rod was explanted and replaced on (b)(6) 2023 (end of sade).The rod was scrapped on site.The reference and the batch number of the explanted rod are not available.Neither the pi nor the monitor could find the label.
 
Additional Manufacturer Narrative
When we received the complaint (b)(4) on 20.Sep.2024, the reference and the batch number of the explanted rod were not available.Neither the pi nor the monitor could find the label.Based on the invoices, we identified the reference and the batch number of the rods implanted: cpf-sr t2 40-s, 6-0651.The manufacturing folder has been reviewed.The analysis of the manufacturing documents and control quality documents confirmed that the raw materials and production processes were conforming to the specifications.Complained device belongs to a batch of (b)(4) units, manufactured in june 2021.This is the first complaint we receive for this batch.We received the postoperative pictures taken on (b)(6) 2023 and we clearly see that the rod is broken.Device component fracture is a side effect, specific to the implant, clinically well-known, it is reported in the ifu and cer.Based on the above information, we conclude that this issue is not linked to a device deficiency but linked to the patient condition (rheumatoid arthritis and degenerative disease) and the complexity of the construction.We decided to inform fda via (b)(4) because the device involved is us marketed.

Brand Name
STRAIGHT ROD TITANIUM PERLA
Common Device Name
STRAIGHT ROD TITANIUM PERLA
Manufacturer (Section D)
SPINEART SA
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ  1228
Manufacturer Contact
laure-allison verboux
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ   1228
MDR Report Key20320774
Report Number3007728266-2024-00014
Device Sequence Number7613440
Product Code NKG
UDI-Device Identifier07640178976917
UDI-Public(01)07640178976917(17)280624(10)5-3848
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCPF-SR T2 40-S
Device Catalogue NumberCPF-SR T2 40-S
Device Lot Number6-0651
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale